Triparatide or Romozozumab

Hi Bago I started on Teriparatide four weeks ago the side effects I had was tightness in the chest dizziness only lasted for 10 minutes now the side effect is slight headache like tightness in the head I inject when I go to bed which I find it helps me to sleep. Good luck

@player Thanks for your feed back. Not looking forward to taking this meds. :grimacing:

But I am sure it is the best thing to do​:blush:

Hi Zoeb, like you I was advised I needed Romosozumab and I read up on the medication so I was fully appraised on what I was being prescribed. Like you my biggest fear was the slightly increased risk of cardiac events or stroke. My Rheumatologist put it completely into perspective for me. After 7 spinal fractures my risk of further fractures was very high whereas my risk of cardiac event or stroke was very low. The excruciating pain and long recovery from the fractures and the effect that had not only on my physical health but my mental wellbeing too meant that it was literally a no brainer for me. I couldn’t even contemplate the trauma of another fracture and although Romosozumab does not rule out completely the chance of future fractures it is my best hope for a future without any more and that for me is a chance more than worth taking. As I have said to others on this forum it is a choice that we all have to make based on our own risk/benefit viewpoint but hopefully knowing you are not alone in your fears and hesitation may just help to give you some perspective. I’m now about to embark on my 9th injection of the 12 month course and am so glad I decided to go for it. Good luck in making the right decision for you :smiling_face:

This is such an optimistic story. I experienced my second vertebral fracture (t11) nearly 3 weeks ago and I am feeling terrified about the future. I’m going to start teriparatide in 3 weeks time. Did you inject at night or in the morning? Just asking because others have suggested the effects of the drug might be better taken in the morning rather than at night.